Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I suddenly developed anxiety, nervousness, fast heart rate, palpitations etc please help

About 3 years ago I suddenly developed anxiety , nervousness, fast heart rate , palpitations etc for no apparent reason. I had a few other symptoms, blurred vision , hot skin, tired hot eyes, twitchy muscles in legs, cold hands and feet, occasional fever etc and was tested for hyperthyroidism but results were ok I have been tested 4 more times over the years but always ok For the last 3 months I have been suffering more and more symptoms and have been tested yet again but still ok although potassium midly high at 5.6 My symptoms are still anxiety, fast heart rate etc but now I get hives on my face, waking in the night, slight tremble in hands sometimes, face and neck very hot, sometimes throat feels constricted, tingling/electrical sensations, hair is thin I have been 8 stone since I was 18 and still weigh the same at 37 even though I have had 2 children Is it possible the tests they are doing are missing something ? Thank you
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

There is no point repeatedly getting tested for one single organ. It looks more like u r stressed in life. Try exercises, meditation. Meet a psychologist and see if it helps out.

Hve a healthy living
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor